# SDR DL72L954349

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Harness
- Part number: 244202815
- Condition: Damage
- Location: Center Cargo Dr
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER CARGO EMERGENCY LIGHT INOP.  REPLACED RACK AND REPAIRED DAMAGED WIRE HARNESS, OPERATION NORMAL.
